# SDR SWAA082143

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 37,565 hours, 30,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430122
- Part serial: 1930
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING INBOARD FOREFLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
